MathSciNet Relay Station
MathSciNet bibliographic data
MR1172296 (94k:20060) 20F05 (20F32 57M07 57N05)
Floyd, William J. Symmetries of planar growth functions. II. Trans. Amer. Math. Soc. 340 (1993), no. 2, 447–502.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement